# SDR USAA2014052100010

- Difficulty date: May 16, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 64,411 hours, 24,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141N842266
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON CREASE BEAM WEB BETWEEN BS 310.5 TO BS 324, RBL 62.  REPLACED CREASE BEAM WEB BETWEEN BS 310.5 TO BS 324, RBL 62 IAW SRM 51-40-02, 51-20-01, 51-40-05 & AMM 51-21-10.
